# SDR DXTA2012070505030

- Difficulty date: July 4, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,806 hours, 3,858 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg Lower
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED UNLOCK LIGHT ILLUMINATED UPON GEAR RETRACTION. GEAR APPEARED TO RETRACT. GEAR EXTENDED NORMALLY FOR LANDING.  UNLOCK LIGHT REMAINED ON IN FLIGHT UNTIL GEAR EXTENSION.     CHECKED UPPER AND LOWER CHAMBER PRESSURES IN NOSE GEAR STRUT. FOUND UPPER CHAMBER OK AT 280 PSI. FOUND LESS THAN 5 PSI IN LOWER CHAMBER SHOULD BE 40 PSI. SERVICED LOWER CHAMBER TO 100PSI AND SOAP CHECKED LOWER STRUT PISTON SEAL, LOWER SCHRAEDER VALVE, AND LOWER BARREL BOTTOM PLUG SEAL FOR OVERBOARD LEAKS. NONE FOUND.  RESEALED NOSE STRUT.
